RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1918, Volume 16, Issue 1-2, Pages 82–87 (Mi khmo6)  

Sur la loi des grands nombres

S. Bernshtein


Full text: PDF file (9421 kB)

Citation: S. Bernshtein, “Sur la loi des grands nombres”, Communications de la Société mathématique de Kharkow. 2-ée série, 16:1-2 (1918), 82–87

Citation in format AMSBIB
\Bibitem{Ber18}
\by S.~Bernshtein
\paper Sur la loi des grands nombres
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1918
\vol 16
\issue 1-2
\pages 82--87
\mathnet{http://mi.mathnet.ru/khmo6}


Linking options:
  • http://mi.mathnet.ru/eng/khmo6
  • http://mi.mathnet.ru/eng/khmo/v16/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:320
    Full text:154

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020